# SDR DALA2023013000744

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 69,843 hours, 22,846 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DURING SERVICE CHECK FOUND R2 DOOR LOWER AFT STOP BEARING PLATE MISSING. CORRECTIVE ACTION: REPLACED MISSING STOP FITTING BEARING PLATE PER B757 AMM 52-11. (9630983)
